Alert archive / Mississippi / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 262, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Apr 26, 2011, 4:12 AM CDT for Bolivar County, Sunflower County, Mississippi. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 26, 2011, 4:12 AM CDT (09:12 UTC)
- Expired
- Apr 26, 2011, 4:45 AM CDT
- In force
- 33 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
Counties Bolivar County, MS, Sunflower County, MS
The radar
The Memphis radar (KNQA), 172 km from the middle of the area, began a volume at 09:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 9.2 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1507 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 914 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 388 m²/s²
- 0-3 km storm-relative helicity
- 511 m²/s²
- Significant tornado parameter
- 4.0
- Supercell composite
- 19.6
The text
As transmitted, in the capitals the NWS used until 2016.
748
WUUS54 KJAN 260912
SVRJAN
MSC011-133-260945-
/O.NEW.KJAN.SV.W.0262.110426T0912Z-110426T0945Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
412 AM CDT TUE APR 26 2011
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL BOLIVAR COUNTY IN NORTHWEST MISSISSIPPI...
NORTHEASTERN SUNFLOWER COUNTY IN NORTHWEST MISSISSIPPI...
THIS INCLUDES THE CITIES OF...PARCHMAN...DREW...
* UNTIL 445 AM CDT
* AT 412 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
MOUND BAYOU MOVING EAST AT 40 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ROME
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.
SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES. WHILE NOT IMMEDIATELY
LIKELY...A TORNADO MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT
QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS
A BASEMENT OR SMALL INTERIOR ROOM.
&&
LAT...LON 3403 9065 3400 9065 3399 9045 3398 9044
3382 9044 3381 9046 3377 9046 3375 9061
3376 9077 3402 9076
TIME...MOT...LOC 0912Z 265DEG 35KT 3394 9069
$$
EEC1 follow-up statement
500
WWUS54 KJAN 260940
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
440 AM CDT TUE APR 26 2011
MSC011-260950-
/O.CAN.KJAN.SV.W.0262.000000T0000Z-110426T0945Z/
BOLIVAR MS-
440 AM CDT TUE APR 26 2011
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL BOLIVAR COUNTY IS
CANCELLED...
LAT...LON 3391 9045 3391 9047 3392 9050 3389 9054
3389 9057 3398 9061 3399 9061 3399 9060
3399 9045 3398 9044
TIME...MOT...LOC 0940Z 265DEG 35KT 3395 9046
$$
MSC133-260945-
/O.CON.KJAN.SV.W.0262.000000T0000Z-110426T0945Z/
SUNFLOWER MS-
440 AM CDT TUE APR 26 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 AM CDT
FOR NORTHEASTERN SUNFLOWER COUNTY...
AT 440 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR ROME
MOVING EAST AT 40 MPH.
WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.
LAT...LON 3391 9045 3391 9047 3392 9050 3389 9054
3389 9057 3398 9061 3399 9061 3399 9060
3399 9045 3398 9044
TIME...MOT...LOC 0940Z 265DEG 35KT 3395 9046
$$
17What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 9:30 PM CDT, 6 hours 42 minutes earlier.
Area forecast discussion, Apr 25, 9:30 PM CDT, 6 hours 42 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE JACKSON MS 930 PM CDT MON APR 25 2011 .UPDATE...LATEST SATELLITE IMAGERY SHOWS NEGATIVELY TILTED SHORTWAVE OVER THE SOUTHERN PLAINS...WHICH WAS GENERATING SEVERE WEATHER SQUALL LINE THAT WILL SOON ENTER THE NORTHWEST DELTA REGION. SO A TORNADO WATCH IS IN EFFECT UNTIL 4 AM FOR PORTIONS OF THE ARKLAMISS REGION EXTENDING FROM WALTHALL TO JUST NORTH OF JACKSON TO VICKSBURG TO WINNSBORO LA. SO HAVE UPDATED ZONES FOR THE TORNADO WATCH. THE REST OF THE FORECAST LOOKS TO BE ON TRACK FOR AN ACTIVE NIGHT FOR TONIGHT./17/ ./PREVIOUS DISCUSSION...407 PM CDT.SHORT TERM...SEVERAL ROUNDS OF SEVERE WEATHER TO IMPACT THE CWA THROUGH THE PERIOD. PRESENTLY...MCS THAT GRAZED THE NW SECTIONS MOVING ACROSS W TN WHILE A COUPLE OF BANDS OF STRONG/SEVERE STORMS MOVING THROUGH W AR/E OK/NE TX. THESE MCS STRUCTURES ARE THE LATEST IN A SERIES THAT HAVE BEEN PLAGUING THE C MS VALLEY FOR SOME TIME AND DUMPING LARGE AMOUNTS OF RAIN. THERE HAVE BEEN SOME DISCREPANCIES WITH THE MODELS ON THE HANDLING OF THESE MCS SYSTEMS...BUT SEEMS AS THOUGH THE NAM/ECMWF/NSSL WRF AND TO SOME EXTENT THE LOCAL WRF SHOWING SOME AGREEMENT WITH CONVECTIVE EVOLUTION. CONVECTION LOOKS TO SWEEP INTO THE NW SECTIONS AFTER MIDNIGHT...MAKING IT AS FAR S AS I20 IN W MS/NE LA...BUT DIMINISHING THE FURTHER E IT GETS TOWARD MORNING. WHILE PREVIOUS WRF RUNS SHOWED MORE OF A LINEAR CONVECTIVE MODE...CONTRARY TO FORECAST SHEAR VECTORS AND WIND PROFILES...LATEST RUNS HAVE CHANGED TO SHOW SHORT LINEAR SEGMENTS ALONG WITH SOME DISCRETE CELLS. HAVE CONTINUED SEVERE WORDING IN NORTHERN AREAS OVERNIGHT. OVERNIGHT CONVECTION WILL SERVE TO PUT DOWN A NICE BOUNDARY OVER C AND N MS DURING THE MORNING. WHILE SOME LINGERING SCATTERED CONVECTION WILL OCCUR ALONG AND NORTH OF THE BOUNDARY AFTER SUNRISE...EXPECT DECENT MIXING TO WEAKEN LIFT/BOUNDARY DURING THE AFTERNOON. MOVING INTO TUESDAY NIGHT...LOW LEVEL FRONTOGENESIS LOOKS TO GET GOING OVER N MS ALONG OLD OUTFLOW BOUNDARY. NAM SHOWING SURFACE DEWPOINTS AROUND 70F POOLING ALONG IT. AS SURFACE LOW PRESSURE APPROACHES...LOW LEVEL WIND FIELD WILL ALLOW SCATTERED SUPERCELLS TO DEVELOP ALONG THE BOUNDARY AND MOVE EAST ALONG IT OVERNIGHT...ESPECIALLY CONSIDERING CAPES OF 500-1500 J/KG AND 0-3KM SRH AROUND 800 M2/S2. POSITIONING OF THAT BOUNDARY WILL BE CRITICAL AS TO HOW MUCH IT AFFECTS OUR AREA. RIGHT NOW...AREAS ALONG THE HWY 82 CORRIDOR LOOK TO BE THE MOST UNDER THE GUN. BY SUNRISE WEDNESDAY...H5 3 PVU POT VORT MAX DIVES INTO BACK SIDE OF SURFACE LOW ALLOWING FOR MORE DEEPENING AS IT EJECTS OUT TO THE NE. NAM LOOKS TO VEER LOW LEVEL WINDS AROUND TOO FAST WHICH LIMITS CONVERGENCE/CONVECTIVE INITIATION UNTIL LATER AND FURTHER EAST. BELIEVE SEVERE CONVECTION WILL BEGIN DEVELOPING ALONG THE MS RIVER BY MID/LATE MORNING AND INCREASE FURTHER EAST IN INCREASING INSTABILITY/SHEAR. MODE LOOKS TO BE MORE LINEAR WEDNESDAY...THUS DAMAGING WIND MAY BE OF MORE CONCERN./GRG/ && .AVIATION...GUSTY SOUTH WINDS AND SCATTERED CUMULUS BASED FROM 4 TO 7 KFT WILL CONTINUE THROUGH THIS EVENING. ANTICIPATE POWERFUL SEVERE STORMS CAPABLE OF PRODUCING MAJOR TURBULENCE TO PUSH EAST TOWARD THE MS RIVER EARLY THIS EVENING AND PERHAPS AFFECT GLH/GWO BY 10 PM TO MIDNIGHT. OTHER SITES SUCH AS GTR/CBM/TVR/HKS/JAN MAY EVENTUALLY BE AFFECTED BY THIS ACTIVITY LATE TONIGHT OR TOWARD DAYBREAK. OTHERWISE TONIGHT EXPECT MVFR CEILINGS TO BUILD IN BY MIDNIGHT IN MOST AREAS WITH THE POTENTIAL FOR ANY IFR CONDITIONS OUTSIDE OF THUNDERSTORMS HIGHEST AROUND PIB/HBG. FOR TOMORROW SUB-VFR CONDITIONS DUE TO CEILINGS WILL PERSIST THROUGH 9 TO 11 AM WITH THUNDERSTORM CHANCES DURING THE DAY TOMORROW HIGHEST NORTH OF THE INTERSTATE TWENTY CORRIDOR. /17/ && PREV LONG TERM DISCUSSION... /ISSUED 458 AM CDT MON APR 25 2011/ LONG TERM...THURSDAY THROUGH NEXT MONDAY...CONDITIONS LOOK MUCH QUIETER THROUGH THE END OF THE WORK WEEK AS SLIGHTLY COOLER DRIER AIR FILTERS INTO THE REGION AS HIGH PRESSURE AT THE SURFACE BUILDS EAST INTO THE FORECAST AREA UNDER NORTHWEST FLOW ALOFT. THIS IS ABOUT THE EXTENT OF THE AGREEMENT BETWEEN THE MODELS THROUGH THE LONG TERM PORTION OF THE FORECAST. BOTH THE GFS AND ECMWF BRING ANOTHER SYSTEM INTO THE CWA...BUT THERE ARE SUBSTANTIAL TIMING DIFFERENCES BETWEEN THE TWO. THE GFS BRINGS A FRONT INTO THE FORECAST AREA LATE SATURDAY INTO SUNDAY...WHILE THE ECMWF IS ROUGHLY 24 HOURS SLOWER BRINGING THE FRONT INTO THE CWA SUNDAY NIGHT INTO MONDAY. GIVEN THIS IS STILL SEVERAL DAYS OUT...I'LL STAY PRETTY CLOSE TO MEX GUIDANCE THROUGH THE WEEKEND AND INTO NEXT MONDAY. /19/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 69 87 70 82 / 71 37 50 56 MERIDIAN 67 88 70 87 / 24 41 44 56 VICKSBURG 69 88 71 82 / 86 38 53 49 HATTIESBURG 67 89 70 91 / 22 25 19 43 NATCHEZ 69 88 69 81 / 42 29 24 44 GREENVILLE 70 87 69 79 / 82 59 71 57 GREENWOOD 69 87 71 80 / 85 56 71 63 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && 17/GG/BB
Hazardous weather outlook, Apr 25, 3:02 PM CDT, 13 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 302 PM CDT MON APR 25 2011 ARZ074-075-LAZ007>009-015-016-023-025-MSZ018-019-025>053-262015- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-TENSAS-BOLIVAR-SUNFLOWER-LEFLORE-GRENADA- CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA- WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE-ISSAQUENA- SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN- SCOTT-NEWTON-LAUDERDALE-CLAIBORNE- 302 PM CDT MON APR 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST LOUISIANA...SOUTHEAST ARKANSAS...AND NORTHERN AND CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND TUESDAY SCATTERED SEVERE THUNDERSTORMS ARE EXPECTED TONIGHT INTO TUESDAY. THE PRIMARY TIMING FOR A RISK OF SIGNIFICANT SEVERE WEATHER IS EXPECTED TO BE BETWEEN 9 PM AND 9 AM AS A BAND OF STORMS MOVES ACROSS THE AREA FROM WEST TO EAST. HAIL TO THE SIZE OF GOLFBALLS...DAMAGING WIND GUSTS TO 75 MPH...AND TORNADOES ARE POSSIBLE WITH THE MOST INTENSE STORMS. AN ENHANCED RISK OF SEVERE STORMS WILL EXIST OVER THE DELTA NORTHWEST OF A LINE FROM DELHI TO GRENADA. IN THIS AREA IN PARTICULAR A FEW STRONG TORNADOES COULD OCCUR...ESPECIALLY WITH ANY DISCRETE SUPERCELL THUNDERSTORMS WITHIN THE BAND OF STORMS. IN ADDITION TO THE RISK OF SEVERE STORMS...LOCALLY HEAVY RAINFALL WILL BE POSSIBLE IN AREAS WHERE STORMS MOVE REPEATEDLY ACROSS THE SAME AREA. THIS COULD CAUSE LOCALIZED FLASH FLOODING. THE PRIMARY RISK FOR THIS WOULD BE NORTHWEST OF A LINE FROM TALLULAH TO MACON. .DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH SUNDAY ANOTHER EPISODE OF SEVERE STORMS WILL BE LIKELY TUESDAY NIGHT INTO WEDNESDAY. ANY SEVERE STORMS THAT DEVELOP WILL HAVE THE POTENTIAL TO PRODUCE TORNADOES...LARGE HAIL...AND DAMAGING WINDS. THE ATMOSPHERE LOOKS TO BECOME PARTICULARLY CONDUCIVE TO THE PRODUCTION OF SIGNIFICANT SEVERE WEATHER DURING THIS TIME PERIOD...AND THE MOST INTENSE STORMS MAY BE CAPABLE OF PRODUCING STRONG TORNADOES. THERE ALSO EXISTS THE POTENTIAL FOR LOCALLY HEAVY RAINFALL TUESDAY NIGHT INTO WEDNESDAY IF STORMS BEGIN TO MOVE OVER THE SAME LOCATIONS. THIS RISK IS MAINLY FOR AREAS WITHIN THE HIGHWAY 82 CORRIDOR. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED AT ANY TIME THROUGH WEDNESDAY. LAZ024-026-MSZ054>066-072>074-262015- CATAHOULA-CONCORDIA-COPIAH-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON- ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON- JONES-MARION-LAMAR-FORREST- 302 PM CDT MON APR 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL LOUISIANA AND SOUTH MISSISSIPPI. .DAY ONE...TONIGHT AND TUESDAY THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH SUNDAY AN EPISODE OF SEVERE STORMS WILL BE LIKELY LATE TUESDAY NIGHT INTO WEDNESDAY. THIS THREAT WILL BEGIN WEST OF THE MISSISSIPPI RIVER TOWARD MORNING EARLY WEDNESDAY...AND SHIFT EAST THROUGH THE DAY. WHILE THE COVERAGE OF STORMS MAY BE RELATIVELY ISOLATED...ANY STORMS THAT DEVELOP WILL HAVE THE POTENTIAL TO BE SEVERE AND PRODUCE TORNADOES...LARGE HAIL...AND DAMAGING WINDS. THE ATMOSPHERE LOOKS TO BECOME PARTICULARLY CONDUCIVE TO THE PRODUCTION OF SIGNIFICANT SEVERE WEATHER DURING THIS TIME PERIOD...AND THE MOST INTENSE STORMS MAY BE CAPABLE OF PRODUCING STRONG TORNADOES. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED LATE TUESDAY NIGHT INTO WEDNESDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. 08
In the hours before
Local storm report, Apr 25, 11:21 PM CDT, 4 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1121 PM CDT MON APR 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 PM HAIL BOYLE 33.70N 90.73W
04/25/2011 E0.50 INCH BOLIVAR MS EMERGENCY MNGR
DIME SIZE HAIL REPORTED NEAR BOYLE...REPORTED BY BOLIVAR
EOC
&&
ECSpecial weather statement, Apr 26, 12:59 AM CDT, 3 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1259 AM CDT TUE APR 26 2011
MSZ027>029-032-260630-
WEBSTER MS-CARROLL MS-MONTGOMERY MS-CHOCTAW MS-
1259 AM CDT TUE APR 26 2011
A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PEA TO DIME SIZE
HAIL AND 40 TO 50 MPH WINDS WAS LOCATED FROM 5 MILES NORTH OF EMBRY
TO 6 MILES NORTHWEST OF VAIDEN AT 1259 AM CDT...MOVING EAST AT 35
MPH.
PEOPLE IN NORTHWESTERN CHOCTAW...MONTGOMERY...EASTERN CARROLL
AND WEBSTER COUNTIES SHOULD MONITOR THESE STORMS CLOSELY.
LAT...LON 3374 8902 3364 8903 3364 8901 3362 8901
3329 8943 3329 8965 3333 9001 3368 8951
3373 8950 3373 8919 3375 8918
TIME...MOT...LOC 0559Z 277DEG 32KT 3372 8937 3338 8980
EECSpecial weather statement, Apr 26, 3:11 AM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 311 AM CDT TUE APR 26 2011 LAZ016-023>025-MSZ047-053-260925- TENSAS LA-CATAHOULA LA-FRANKLIN LA-CLAIBORNE MS-WARREN MS-MADISON LA- 311 AM CDT TUE APR 26 2011 STRONG WIND GUSTS OF 40 TO 50 MPH WILL BE POSSIBLE FOR THE NEXT ONE TO TWO HOURS. WINDS HAVE INCREASED BEHIND A COMPLEX OF THUNDERSTORMS THAT ARE PASSING BY TO THE SOUTH AND EAST. THESE STRONG WINDS CAN BRING DOWN LARGE LIMBS AND TREES. PEOPLE IN WARREN AND CLAIBORNE COUNTIES...AND SOUTHERN MADISON...FRANKLIN...CATAHOULA AND TENSAS PARISHES SHOULD STAY IN SAFE SHELTER UNTIL THE WINDS SUBSIDE. LAT...LON 3246 9080 3198 9084 3174 9200 3224 9161 TIME...MOT...LOC 0808Z 254DEG 35KT 3229 9123 EEC
Special weather statement, Apr 26, 3:22 AM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
322 AM CDT TUE APR 26 2011
MSZ053-059>061-260900-
JEFFERSON MS-CLAIBORNE MS-FRANKLIN MS-ADAMS MS-
322 AM CDT TUE APR 26 2011
A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING 40 TO 50 MPH
WINDS WAS LOCATED FROM 16 MILES NORTHWEST OF ROCKY SPRINGS TO 9 MILES
WEST OF NATCHEZ AT 322 AM CDT...MOVING EAST AT 35 MPH.
PEOPLE IN NORTHERN ADAMS...NORTHWESTERN FRANKLIN...CLAIBORNE AND
JEFFERSON COUNTIES SHOULD MONITOR THESE STORMS CLOSELY.
LAT...LON 3153 9151 3158 9141 3160 9150 3165 9151
3162 9142 3174 9138 3176 9126 3177 9137
3184 9134 3186 9129 3182 9125 3187 9126
3199 9116 3203 9107 3208 9115 3209 9092
3222 9073 3205 9072 3146 9097 3148 9151
TIME...MOT...LOC 0822Z 249DEG 31KT 3222 9102 3154 9150
EECSpecial weather statement, Apr 26, 4:04 AM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
404 AM CDT TUE APR 26 2011
MSZ047-048-053-054-059>062-260935-
JEFFERSON MS-CLAIBORNE MS-HINDS MS-WARREN MS-FRANKLIN MS-LINCOLN MS-
ADAMS MS-COPIAH MS-
404 AM CDT TUE APR 26 2011
A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING 40 TO 50 MPH
WINDS WAS LOCATED FROM 5 MILES NORTH OF VICKSBURG TO 11 MILES
SOUTHWEST OF SIBLEY AT 404 AM CDT...MOVING EAST AT 50 MPH.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN WESTERN COPIAH...ADAMS...NORTHWESTERN LINCOLN...FRANKLIN...
SOUTHERN WARREN...HINDS...CLAIBORNE AND JEFFERSON COUNTIES SHOULD
MONITOR THESE STORMS CLOSELY.
LAT...LON 3124 9163 3129 9151 3137 9155 3139 9147
3144 9149 3203 9107 3224 9103 3222 9098
3229 9098 3237 9088 3238 9088 3235 9091
3236 9098 3246 9093 3248 9026 3188 9048
3135 9084 3137 9132 3131 9146 3123 9149
TIME...MOT...LOC 0904Z 265DEG 48KT 3240 9080 3177 9108
3127 9146
EECLocal storm report, Apr 26, 4:07 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
407 AM CDT TUE APR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0357 AM HAIL GUNNISON 33.94N 90.95W
04/26/2011 E1.00 INCH BOLIVAR MS EMERGENCY MNGR
QUARTER SIZE HAIL REPORTED BY BOLIVAR EOC
&&
ECThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 9:12 PM CDT | Special Weather Statement | JAN | Bolivar, Leflore, Sunflower, Washington | 68 min |
| Apr 25, 9:55 PM CDT | Severe Thunderstorm Warning | JAN | Bolivar | 65 min |
| Apr 25, 10:52 PM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Sunflower, Washington | 53 min |
| Apr 25, 11:17 PM CDT | Flash Flood Warning | JAN | Bolivar, Issaquena, Washington | 98 min |
| Apr 25, 11:39 PM CDT | Flash Flood Warning | JAN | Sunflower | 108 min |
| Apr 25, 11:42 PM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Leflore, Sunflower, Washington | 48 min |
| Apr 26, 12:06 AM CDT | Severe Thunderstorm Warning | JAN | Carroll, Grenada, Leflore, Montgomery | 54 min |
| Apr 26, 12:25 AM CDT | Flash Flood Warning | JAN | Carroll, Grenada, Leflore, Sunflower | 92 min |
| Apr 26, 12:59 AM CDT | Special Weather Statement | JAN | Montgomery, Webster | 31 min |
| Apr 26, 3:11 AM CDT | Special Weather Statement | JAN | Claiborne, Warren | 74 min |
| Apr 26, 3:22 AM CDT | Special Weather Statement | JAN | Adams, Claiborne, Jefferson | 38 min |
| Apr 26, 3:29 AM CDT | Tornado Warning | JAN | Bolivar | 46 min |
| Apr 26, 4:04 AM CDT | Special Weather Statement | JAN | Adams, Claiborne, Franklin, Hinds, Jefferson, Warren | 31 min |
| Apr 26, 4:18 AM CDT | Severe Thunderstorm Warning | JAN | Adams, Claiborne, Copiah, Franklin, Jefferson, Lincoln | 42 min |
| Apr 26, 5:13 AM CDT | Special Weather Statement | JAN | Lincoln | 32 min |
| Apr 26, 5:42 AM CDT | Special Weather Statement | JAN | Jefferson Davis, Lawrence | 58 min |
| Apr 26, 5:59 AM CDT | Severe Thunderstorm Warning | JAN | Covington, Jefferson Davis, Lawrence, Simpson | 46 min |
| Apr 26, 6:10 AM CDT | High Wind Warning | JAN | Attala, Hinds, Leake, Madison, Rankin, Scott | 110 min |
| Apr 26, 6:13 AM CDT | Tornado Warning | JAN | Covington, Jefferson Davis, Lawrence, Simpson, Smith | 47 min |
| Apr 26, 6:19 AM CDT | Severe Thunderstorm Warning | JAN | Simpson, Smith | 41 min |
| Apr 26, 6:33 AM CDT | Severe Thunderstorm Warning | JAN | Covington, Jefferson Davis, Jones | 42 min |
| Apr 26, 7:01 AM CDT | Severe Thunderstorm Warning | JAN | Jasper, Jones, Smith | 44 min |
| Apr 26, 7:07 AM CDT | Severe Thunderstorm Warning | JAN | Jasper, Newton | 38 min |
| Apr 26, 7:13 AM CDT | Severe Thunderstorm Warning | JAN | Jones | 62 min |
| Apr 26, 7:19 AM CDT | Special Weather Statement | JAN | Forrest, Lamar | 31 min |
| Apr 26, 7:36 AM CDT | Flash Flood Watch | JAN | Attala, Bolivar, Carroll, Choctaw, Clay, Grenada and 19 more | 32 hr |
| Apr 26, 7:37 AM CDT | Severe Thunderstorm Warning | JAN | Clarke, Jasper, Lauderdale, Newton | 53 min |
| Apr 26, 7:42 AM CDT | Special Weather Statement | JAN | Kemper | 33 min |
| Apr 26, 8:05 AM CDT | Severe Thunderstorm Warning | JAN | Forrest, Lamar | 40 min |
| Apr 26, 8:27 AM CDT | Special Weather Statement | JAN | Clay, Lowndes, Oktibbeha | 73 min |
| Apr 26, 8:29 AM CDT | Severe Thunderstorm Warning | JAN | Clarke | 31 min |
| Apr 26, 8:30 AM CDT | Special Weather Statement | JAN | Noxubee | 30 min |
| Apr 26, 11:49 AM CDT | River Flood Warning | JAN | Carroll, Leflore | 48 hr |
| Apr 26, 11:49 AM CDT | River Flood Warning | JAN | Sunflower | 5 days |
| Apr 26, 1:48 PM CDT | Wind Advisory | JAN | Adams, Attala, Bolivar, Carroll, Choctaw, Claiborne and 41 more | 29 hr |
| Apr 26, 6:20 PM CDT | Tornado Warning | JAN | Bolivar | 37 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.